Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 17, Pages 881-899
http://dx.doi.org/10.1155/S0161171204211218

An efficient approach for solving a class of nonlinear 2D parabolic PDEs

1Department of Mathematics, University of Southern California, Los Angeles 90089-1113, CA, USA
2Department of Mathematics, University of Wyoming, Laramie 82071, WY, USA

Received 15 November 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongjin Kim and Wlodek Proskurowski, “An efficient approach for solving a class of nonlinear D parabolic PDEs ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 17, pp. 881-899, 2004. https://doi.org/10.1155/S0161171204211218.